# SDR SWAA2025012888497

- Difficulty date: January 22, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 57,861 hours, 34,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASSOCIATED EMERGENCY LIGHTS WITH BATTERY PACK M1674 DO NOT TURN ON<[01] REMOVED; REPLACED AND PERFORMED GOOD OPS CHECK OF M1673 EMERGENCY BATTERY PACK PER AMM 33-51-06-960-805  CARD COMPLETE;[02] UPDATED PART REQUIREMENTS;[03] ALL STEPS COMPLETED FOR CC# TTG8Q00YA1Q0;[04] VERIFIED CORRECTIVE ACTION ITEM 1; CARD COMPLETE.
